# SDR ASAA2013052194870

- Difficulty date: May 21, 2013
- Submitted: May 25, 2013
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 544 hours, 175 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Part number: S332T10044
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OVERHEAT LIGHT AND ENGINE NR 1 FIRE HANDLE LIGHT DOES NOT ILLUMINATE.  DURING OVERHEAT/FIRE TEST WITH OVHT DET SWITCH IN NORMAL POSITION.  ACFT GROUNDED.  CONFIRMED FAULT.  ENGINE NR 1 FIRE DETECTION TEST OK IN A OR B SELECTED, BUT FIRE HANDLE LIGHT DOES NOT ILLUMINATE WHEN IN BOTH/NORMAL POSITION.  M279 (E/E) ENGINE/APU FIRE/OVHT DET CONTROL MODULE SHOWS WIRING OPEN/DETECTORS FAULT.  FOUND NR 1 ENGINE UPPER FAN COWL AFT C-CLIP LANYARD RESTING ON THE UPPER FAN B-LOOP SENSOR.  RESECURED LANYARD, NR 1 ENGINE FIRE DETECTION SYS OPS CK NORMAL REF AMM TASK 26-11-00-710-801.
